# SDR SWIA202161172

- Difficulty date: July 22, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL600*
- Aircraft serial: 10232
- Aircraft time: 42,100 hours, 27,112 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AVI-BAY CRAWLWAY SUPPORT ANGLE AT FS280 HAS CORROSION (MARKED).     (C-CHECK RO 9-21-21)   REMOVED CORROSION, EVAULATED AND FOUND OUT OF LIMITS. REMOVED AND INSTALLED A NEW AVIONICS BAY CRAWLWAY SUPPORT ANGLE AT FS280.00. REF DWG CC670-34010 REV-K, CRJ 700 SRM 51-42-06-001-001-A01 AND CRJ 700 SRM 51-42-21-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY.
